# SDR 99ZZZX4122

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6279
- Make and model: Piper PA-28-140
- Aircraft serial: 2821148
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISSIMILAR METAL CORROSION BETWEEN OUTBOARD AILERON RIB AND BALANCE WEIGHT BRACE (ATTACHMENT) HELD BY ONLY 9 EACH MS 20470-AD-3 RIVETS.  RUST AND CORROSION CAUSED RIVETS TO SHEAR.
